# SDR WRLA2009093

- Difficulty date: April 9, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2-CHK IN TPE INSPECTION FOUND THE RT I/B FLAP VANE DISBONDED 13X20 INCHES AT STA XW188.   PER AMM 27-50-22-000-801 REV 63 REMOVED RIGHT I/B FLAP VANE.  PER ATTACHED SHEET 078656 TO REPAIR DISBONDED AREA.  PER AMM 27-50-22-830-80V REV 63 ADJUSTMENT OF I/B FLAP VANE.  RESULTS SATISFACTORY.
